# SDR IPXA2019092647262

- Difficulty date: September 6, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gusset
- Part number: ARC200952
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT WING O/B FLAP I/B MOVABLE FAIRING HAS A WORN GUSSET AT #5 RIB.REMOVED AND REPLACED WORN RT WING O/B FLAP I/B MOVABLE FAIRING AT RIB #5 IAW MD-11 SRM 51-33-01. (MINOR)
